# SDR RAIA201905180002

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 42,731 hours, 26,554 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BAG DOOR INDICATED OPEN IN FLT. DEFFERED BAG DOOR INDICATION AFTER TAKEOFF. THIS DISCREPANCY WILL HAVE AN ADDITION ONCE DEFERRAL IS CLEARED.
